Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 621783, 8 pages
http://dx.doi.org/10.1155/2014/621783
Research Article

Disturbance Attenuation via Output Feedback for Uncertain Nonlinear Systems with Output and Input Depending Growth Rate

1School of Control Science and Engineering, Shandong University, Jinan 250061, China
2School of Electrical Engineering and Automation, Qilu University of Technology, Jinan 250353, China

Received 22 June 2014; Revised 19 September 2014; Accepted 3 October 2014; Published 6 November 2014

Academic Editor: Haranath Kar

Copyright © 2014 Weiyong Yu and Fangfang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiyong Yu and Fangfang Zhang, “Disturbance Attenuation via Output Feedback for Uncertain Nonlinear Systems with Output and Input Depending Growth Rate,” Mathematical Problems in Engineering, vol. 2014, Article ID 621783, 8 pages, 2014. https://doi.org/10.1155/2014/621783.